Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.1k Members
Avatar universal

A Few Symptoms

I have a few different symptoms so i will list them here. For a few weeks now i've been feeling like there's something 'wrong' with the left side of my body, for instance it seems to me that i can't feel my left lung when breathing but i can feel my right (expanding, air flow etc) i also feel like the left side of my head has less feeling than my right and my left ear is slightly quieter than my right. I've been to a GP and they said there is nothing wrong with my lung etc and passed me off as fit. I'm currently taking Omeprazole would that cause any side effects? (I've been on the medication for just over 3 months)

There is also one more question. I have a feeling of a lump in my throat (if you place your finger on the bone at the bottom of the throat it's just about there) sometimes i can feel food getting stuck, saliva, tablets etc so i was prescribed Amoxicillin for 5 days but the symptoms have not yet gone, do i need a higher dosage? (Currently on 250mg) or could the problem be something a little more suspect.

Thanks in advance
2 Responses
Avatar universal
I must add i'm 22 years old, male and sometimes smoke 1 or 2 cigarettes a day, sometimes none at all for a few days.
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Thanks for writing to the forum!

Well, you could be suffering from GERD or hiatal hernia or a severe case of acidity. Is that the reason for taking omeprazole? However it is not this drug which is causing your symptoms. Acidity can result in discomfort in the left side of chest. You should get your blood pressure checked. Also talk to your doctor about the possibility of it being a TIA or transient ischemic attack. You could read this link for more information: http://en.wikipedia.org/wiki/Transient_ischemic_attack

A swelling in the lower neck causing difficulty in swallowing can be due to thyroid, lymph node or tumors. It should be investigated before taking antibiotics. Difficulty in swallowing could also be due to esophageal spasm or anxiety.

You need a comprehensive investigation taking all these points in consideration. Please discuss this with your doctor and get yourself investigated accordingly. Please let me know if there is any thing else and do keep me posted. Take care!


Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.